# SDR DALA2014091305055

- Difficulty date: September 12, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA ON FUEL ACCESS PANEL NR 1365C AT LT WING, LW, MRB 57-083-02, SM, CARD 64, ZONE 00.  THE CORROSION ON COUNTERSINK HOLES WAS REMOVED AND MEASURED COUNTERSINK HOLES.  MAX DIAMETER ALLOWABLE IS .532" AND MAX DIAMETER MEASURED IS .605" IN 3 ADJACENT HOLES THEREFORE WAS FOUND OUT OF LIMITS IAW  SRM 51-22-2A, THE ACCESS DOOR WAS REPLACED IAW IPC 57-30-00.
